# SDR HEEA0013434

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2210 · Autopilot System
- Part: Converter
- Part number: 1177130501
- Condition: Worn
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVERTER WORN OUT.  SHAFT HAS TOO MUCH PLAY.
